Panadol Actifast - 20 Tablets

€5.49
In stock
In stock
SKU
PANA008

Panadol ActiFast contains a unique formulation which gets to the source of pain fast.

Due to danger of parcetamol toxicity we will only sell one pack of paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store!

Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief.

Suitable for:

  • Headache
  • Rheumatic pain
  • Muscular ache/pain
  • Toothache
  • Period pain
  • Cold & flu symptoms

Benefits& Features

 

  • Fast acting formula
  • Effective pain relief
  • Gentle on the stomach

How to take

  • Adults & children aged 12 years and over: Take 1-2 tablets every 4-6 hours as required.
  • Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.

Not suitable for children under 12 years of age.

For professional advice on medicines, consult your pharmacist.

Contains Paracetamol

Do not take

  • Do not exceed the stated dose.
  • Do not take with other products containing paracetamol.

Consult your doctor

  • Before taking this medicine if you have severe liver or kidney disease.
  • If headache become persistent, see your doctor
  • If symptoms persist, consult your doctor.

Prolonged use without medical supervision may be harmful.

Important

  • This product should only be used when clearly necessary.
  • Immediate medical advice should be sought in the event of over dosage even if you feel well.
  • Please read the enclosed leaflet carefully.

Ingredients

  •  Active ingredient Each tablet contains: Paracetamol 500mg.
  • Other ingredients: Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.

Storage Instructions

  • Keep out of the reach and sight of children.
  • See top of pack for batch number and expiration date.

 Please read the enclosed leaflet carefully.

Please Note

This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call  +353 1 8074706 (weekdays 10am - 3pm) or email website@mccabespharmacy.com and we will have a pharmacist call you as soon as possible.

 

No Related Posts

Products from the same brand

  1. Panadol Extra Soluble Tablets (24)
    Panadol Extra Soluble Tablets (24) Panadol
    €6.99
  2. Panadol Night 20 Tablets
    Panadol Night - 20 Tablets Panadol
    €7.99
  3. Panadol Extra Tablets-12
    Panadol Extra Tablets-12 Panadol
    €3.15
  4. Panadol 500mg Tablets 24 Pack
    Panadol - 24 Tablets Panadol
    €3.79
  5. Panadol ActiFast Tablets-10
    Panadol ActiFast Tablets-10 Panadol
    €3.65